MARKET ACCESS THROUGH BOUND TARIFFS
Article first published online: 4 MAY 2010
© 2010 The Authors. Journal compilation © 2010 Scottish Economic Society
Scottish Journal of Political Economy
Special Issue: Operating Uncertainty Using Real Options
Volume 57, Issue 3, pages 272–289, July 2010
How to Cite
Sala, D., Schröder, P. J. H. and Yalcin, E. (2010), MARKET ACCESS THROUGH BOUND TARIFFS. Scottish Journal of Political Economy, 57: 272–289. doi: 10.1111/j.1467-9485.2009.00518.x
- Issue published online: 4 MAY 2010
- Article first published online: 4 MAY 2010
- Date of receipt of final manuscript: 4 November 2009
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!